Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 122, NWS Indianapolis, IN

July 7, 20175 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 7, 2017, 4:38 PM EDT for 5 counties in Indiana. It was in force for 52 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 4:38 PM EDT (20:38 UTC)
Expired
Jul 7, 2017, 5:30 PM EDT
In force
52 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Brown County, IN, Johnson County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 40 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:50 PM EDTHAIL 1.51 Ene Paragon, INALSO TREES DOWNED BY WIND. WINDSHIELDS BROKEN BY HAIL. CONTINUED FOR 10-15 MINUTES.
Jul 7, 4:50 PM EDTHAIL 1.52 Ene Paragon, INALSO TREES DOWNED BY WIND. WINDSHIELDS BROKEN BY HAIL. CONTINUED FOR 10-15 MINUTES.
Jul 7, 5:03 PM EDTHAIL 13 Sw Martinsville, INALSO, POWER OUTAGES.
Jul 7, 5:03 PM EDTHAIL 14 Sw Martinsville, INALSO POWER OUT IN THE AREA.
Jul 7, 5:03 PM EDTHAIL 14 Sw Martinsville, INALSO, POWER OUTAGES.
Jul 7, 5:03 PM EDTHAIL 15 Ese Paragon, INALSO POWER OUT IN THE AREA.
Jul 7, 5:07 PM EDTHAIL 1Unionville, IN
Jul 7, 5:17 PM EDTHAIL 1Unionville, INHAIL QUARTER SIZE OR LARGE FALLING ONCE AGAIN.
Jul 7, 5:23 PM EDTHAIL 1.52 Ese Lake Lemon, IN
Jul 7, 5:24 PM EDTHAIL 0.5Helmsburg, IN
Jul 7, 5:25 PM EDTHAIL 11 Sse Lake Lemon, INREPORT FROM NEAR LAKE LEMON.
Jul 7, 5:25 PM EDTHAIL 12 Sse Lake Lemon, INREPORT FROM NEAR LAKE LEMON.
Jul 7, 5:26 PM EDTHAIL 11 N Lake Lemon, IN
Jul 7, 5:26 PM EDTHAIL 1Lake Lemon, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:45 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

592 
WUUS53 KIND 072038
SVRIND
INC013-081-105-109-119-072130-
/O.NEW.KIND.SV.W.0122.170707T2038Z-170707T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
438 PM EDT FRI JUL 7 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northern Monroe County in south central Indiana...
  Morgan County in central Indiana...
  Southern Johnson County in central Indiana...
  Northwestern Brown County in south central Indiana...
  Northeastern Owen County in west central Indiana...

* Until 530 PM EDT.

* At 437 PM EDT, a severe thunderstorm was located 11 miles west of
  Martinsville, or 20 miles north of Bloomington, moving southeast at
  35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Martinsville, Nashville, Princes Lakes, Trafalgar, Morgantown,
  Gosport, Paragon, Bethany, Mahalasville, Peoga, Quincy, Helmsburg,
  Lake Lemon, Beanblossom, Yellowwood Lake, Spearsville, Eminence,
  Centerton, Unionville and Little Point.

This includes Interstate 70 between mile markers 51 and 54.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3940 8677 3947 8671 3947 8669 3950 8669
      3960 8660 3942 8601 3910 8629
TIME...MOT...LOC 2037Z 302DEG 32KT 3945 8663 

HAIL...1.50IN
WIND...60MPH
 
$$

AW/JH
3 follow-up statements
171 
WWUS53 KIND 072054
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
454 PM EDT FRI JUL 7 2017

INC119-072104-
/O.CAN.KIND.SV.W.0122.000000T0000Z-170707T2130Z/
Owen IN-
454 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OWEN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central, south central and west central Indiana.

LAT...LON 3933 8666 3934 8666 3936 8665 3935 8663
      3939 8663 3944 8658 3954 8643 3942 8601
      3934 8608 3933 8608 3910 8629
TIME...MOT...LOC 2054Z 302DEG 32KT 3937 8646 

$$

INC013-081-105-109-072130-
/O.CON.KIND.SV.W.0122.000000T0000Z-170707T2130Z/
Monroe IN-Morgan IN-Johnson IN-Brown IN-
454 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN MONROE...SOUTHERN MORGAN...SOUTHERN JOHNSON AND
NORTHWESTERN BROWN COUNTIES...

At 454 PM EDT, a severe thunderstorm was located near Martinsville,
or 14 miles north of Bloomington, moving southeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Martinsville, Nashville, Princes Lakes, Trafalgar, Morgantown,
Paragon, Mahalasville, Peoga, Helmsburg, Lake Lemon, Beanblossom,
Yellowwood Lake, Spearsville, Centerton and Unionville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3933 8666 3934 8666 3936 8665 3935 8663
      3939 8663 3944 8658 3954 8643 3942 8601
      3934 8608 3933 8608 3910 8629
TIME...MOT...LOC 2054Z 302DEG 32KT 3937 8646 

HAIL...1.50IN
WIND...60MPH
 
$$

AW/JH
644 
WWUS53 KIND 072104
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
504 PM EDT FRI JUL 7 2017

INC013-081-105-109-072130-
/O.CON.KIND.SV.W.0122.000000T0000Z-170707T2130Z/
Monroe IN-Morgan IN-Johnson IN-Brown IN-
504 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN MONROE...SOUTHERN MORGAN...SOUTHERN JOHNSON AND
NORTHWESTERN BROWN COUNTIES...

At 503 PM EDT, a severe thunderstorm was located 7 miles southeast of
Martinsville, or 13 miles northeast of Bloomington, moving southeast 
at 35 mph.  At 450 PM EDT, trained spotters reported 1.5 inch hail 
near Paragon.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Martinsville, Nashville, Princes Lakes, Trafalgar, Morgantown,
Paragon, Mahalasville, Peoga, Helmsburg, Lake Lemon, Beanblossom,
Yellowwood Lake, Spearsville, Centerton and Unionville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3933 8666 3934 8666 3936 8665 3935 8663
      3939 8663 3944 8658 3954 8643 3942 8601
      3934 8608 3933 8608 3910 8629
TIME...MOT...LOC 2103Z 302DEG 32KT 3933 8637 

HAIL...1.50IN
WIND...60MPH
 
$$

AW/JH
984 
WWUS53 KIND 072110
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
510 PM EDT FRI JUL 7 2017

INC013-081-105-109-072130-
/O.CON.KIND.SV.W.0122.000000T0000Z-170707T2130Z/
Monroe IN-Morgan IN-Johnson IN-Brown IN-
510 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN MONROE...SOUTHEASTERN MORGAN...SOUTHERN JOHNSON AND
NORTHWESTERN BROWN COUNTIES...

At 510 PM EDT, a severe thunderstorm was located 7 miles northwest of
Nashville, or 14 miles northeast of Bloomington, moving southeast at
35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Nashville, Princes Lakes, Trafalgar, Morgantown, Yellowwood Lake,
Mahalasville, Peoga, Spearsville, Helmsburg, Lake Lemon, Beanblossom
and Unionville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3933 8654 3936 8646 3948 8625 3942 8601
      3934 8608 3933 8608 3910 8629 3929 8659
TIME...MOT...LOC 2110Z 302DEG 32KT 3929 8630 

HAIL...1.50IN
WIND...60MPH
 
$$

AW/JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:26 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 7, 4:26 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
426 PM EDT Fri Jul 7 2017

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 245 PM EDT Fri Jul 7 2017

A cold front will drop southeast of central Indiana tonight which
will put a brief end to the unsettled weather. More storms are
possible Sunday afternoon through late next week as a front camps
out nearby and upper waves move through the Great Lakes and Ohio
Valley in northwest flow aloft.

High pressure will result in not as warm temperatures on Saturday.
However, temperatures will return to near normal by Sunday and
remain that way through next week.

&&

.NEAR TERM /Late this Afternoon and Tonight/...
Issued at 245 PM EDT Fri Jul 7 2017

Main focus through the evening will be on severe possibility along
with how long to hold on to pops.

Latest surface analysis was showing a cold front from near Chicago
to extreme southeastern Iowa. In addition, there were outflow
boundaries over north central Indiana and also from around Rushville
to Kokomo in addition to a pre-frontal trough. Finally, the water
vapor loop was showing an upper trough diving southeast across the
upper Midwest.

These lifting mechanisms were interacting with a warm, moist and
moderately unstable atmosphere and sparking several strong to severe
thunderstorms just north of our northern border over the Chicago and
Northern Indiana County Warning Areas per the KLOT-88D, KIWX-88D and
KIN-88D loops. There is an Enhanced Risk for severe storms over much
of central Indiana and a Severe Thunderstorm Watch through 01z over
all but our extreme southwestern counties. The High Resolution Rapid
Refresh continues to suggest the storms will finally make decent
progress southeast across our forecast area after 20z. The front
should move into south central Indiana toward 00z tonight and south
of the area after 03z. This should bring an end to the thunderstorms
from northwest to southeast behind the cold front, and by 02-03z
across our far southern counties, per the High Resolution Rapid
Refresh.

Damaging winds and large hail have been and should continue to be
the main severe threats with mediocre and uni-direction shear.

Should see partial clearing and a cooler and drier airmass behind
the front. With post-frontal dew points in the lower 60s, blend lows
in the 60s look ok.

&&

.SHORT TERM /Saturday through Monday/...
Issued at 245 PM EDT Fri Jul 7 2017

Main focus will be on timing and coverage of thunderstorms late
weekend and early next week.

Models in good agreement that high pressure will result in dry
weather through at least Sunday morning. However, an upper wave in
northwest flow aloft and lingering low level moisture suggest there
could still be some afternoon cu per the cu development progs.
Northwest winds behind the cold front will result in not as warm
temperatures Saturday with highs in the upper 70s northeast to
middle 80s southwest per superblend.

By Sunday afternoon the high will move into the Appalachians. This
will result in southwest low level inflow of increasing moisture and
instability over the Ohio Valley. Also, models were hinting at a
weak upper wave moving across the area in the northwest flow aloft.
Thus, the blend continues to advertise low pops Sunday afternoon. As
such, confidence is not great that we will see thunderstorms Sunday
afternoon, but low pops look reasonable. The southwest low level
winds and partly sunny skies should also allow for temperatures to
return to near normal with highs in the lower 80s northeast to the
upper 80s southwest.

Models hint that more upper waves will drop southeast over the area
in the northwest flow aloft Sunday night and Monday. In addition,
the humid southwest moderately unstable inflow increases a bit and
thus regional blend pops increase a bit, which seems reasonable.

&&

.LONG TERM /Monday Night Through Friday/...
Issued at 211 PM EDT Fri Jul 7 2017

Models are close enough that the model blend initialization
was accepted for most items.

The forecast area will remain on the edge of an upper high through
the long term period. A surface front will remain in the vicinity
through much of the period as well. As upper energy moves around the
edge of the high and interacts with the surface front and a warm and
humid atmosphere, thunderstorms should develop from time to time.

There is low confidence in the timing and location of the storms
that far out in the forecast given the variability in upper waves
and potential location of the surface front. Will keep PoPs in
chance category or lower through the period.

&&

.AVIATION /Discussion for the 07/2100Z TAF Update/...

Issued at 421 PM EDT Fri Jul 7 2017

UPDATE...
Inserted wind gusts up to 24 kts and shifted winds 30 degrees to
the southwest at KIND. Also inserted TSRA in prevailing flight
conditions.

PREVIOUS DISCUSSION...
VFR conditions currently will potentially give way to temporarily
deteriorating conditions as TAF sites are possibly impacted by
convection ahead of an advancing cold front. Difficult aviation
forecast for 1800Z TAF Cycle as confidence not high in how current
and near future convection with evolve. Currently, the highest
confidence that showers and thunderstorms will affect any of the
TAF sites exists at LAF and potentially IND. Due to higher
confidence in these locations...a two hour TEMPO group has been
added to account for this possibility. MVFR ceilings and IFR
visibilities are expected under these convective showers and
storms...potentially worse under stronger thunderstorms. With a
Severe Thunderstorm Watch being issued across all TAF sites until
08/0100Z...damaging wind gusts and large hail should also be a
consideration. VCTS has been continued at HUF and BMG with the
possibility that they are impacted from 1900Z to 080100Z.

Expect current SW to WSW winds at 10 to 12 kts...gusting to 20
kts to continue to veer to the W then WNW to NW throughout the
rest of the evening and overnight as a frontal boundary will push
through the area from the northwest.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...MK
NEAR TERM...MK
SHORT TERM...MK
LONG TERM....50
AVIATION...MRD/TDUD
Hazardous weather outlook, Jul 7, 9:39 AM EDT, 6 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
939 AM EDT Fri Jul 7 2017

INZ021-028>031-035>049-051>057-060>065-067>072-081345-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
939 AM EDT Fri Jul 7 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Severe thunderstorms are possible across central Indiana
this afternoon and evening.

Hazards: Damaging winds, large hail, isolated tornadoes, heavy rain,
localized flooding.

Timing: Best chances for severe will be between 1200 PM through 900
PM.

Discussion: A cold front will approach from the upper midwest this
afternoon and evening. Thunderstorms, possibly severe, are expected
to develop along and ahead of the front.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: There is a slight chance for Thunderstorms on Sunday
afternoon and evening. More thunderstorms will be possible from
Monday through Thursday. It is too soon to determine if the storms
will be severe. Lightning is a threat with any thunderstorm.

Discussion: Daily chances for storms returns Sunday onward
as a warm and humid air mass will be in place across Central Indiana
and several upper level weather disturbances arrive from the
northwest.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jul 7, 4:03 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
403 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             MUNCIE                  40.20N 85.39W
07/07/2017  E0.50 INCH       DELAWARE           IN   TRAINED SPOTTER

&&

BHH
Local storm report, Jul 7, 4:09 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND DMG     2 WNW SUMMITVILLE       40.35N 85.67W
07/07/2017                   MADISON            IN   AMATEUR RADIO

            LARGE TREE DOWN WITH POWER LINES AT COUNTY
            ROAD 1700 NORTH AND STATE ROAD 9. TIME
            UNKNOWN BUT BEFORE 3:42 PM EDT, THUS
            ESTIMATED IN THIS LSR BASED ON RADAR.

&&

BHH
Local storm report, Jul 7, 4:17 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
417 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             CICERO                  40.13N 86.02W
07/07/2017  E0.75 INCH       HAMILTON           IN   TRAINED SPOTTER

            TWITTER REPORT OF DIME SIZE HAIL AND 0.95
            INCHES OF RAIN IN 25 MINUTES.

&&

MK
Local storm report, Jul 7, 4:29 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             CICERO                  40.13N 86.02W
07/07/2017  E0.75 INCH       HAMILTON           IN   TRAINED SPOTTER

            SPARSE COVERAGE OF PEA SIZE HAIL WITH A FEW
            LARGER SIZE NEARING PENNY SIZE MIXED IN FOR
            4 MINUTES AT TOLL GATE ROAD AND 231ST
            STREET.

&&

BHH
Local storm report, Jul 7, 4:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
432 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     FLOOD            YORKTOWN                40.17N 85.48W
07/07/2017                   DELAWARE           IN   AMATEUR RADIO

            TIME UNCERTAIN, POSTED IN NWSCHAT AT 3:59 PM
            EDT. SOME ROADS ARE COMPLETELY FLOODED. TOWN
            CREWS ARE CLEARING ROADWAYS WITH PUMPS AND A
            TRACTOR CARRYING A FULL REEL OF HOSE.

&&

BHH
Local storm report, Jul 7, 4:36 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
436 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     YORKTOWN                40.18N 85.48W
07/07/2017                   DELAWARE           IN   AMATEUR RADIO

            LARGE PORTION OF A LIVE TREE BLOWN DOWN,
            ABOUT 12 INCHES IN DIAMETER, BLOCKING THE
            ROAD AT LINDELL DRIVE AND PLEASANT ROAD.
            TIME APPROXIMATE, BASED ON TIME POSTED IN
            NWSCHAT.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:41 PM EDTRiver Flood WarningINDHenry, Rush, Shelby17 hr
Jul 7, 11:52 AM EDTSpecial Weather StatementINDDelaware38 min
Jul 7, 1:51 PM EDTSpecial Weather StatementINDHoward39 min
Jul 7, 2:24 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe51 min
Jul 7, 2:50 PM EDTSevere Thunderstorm WarningINDCarroll, Howard22 min
Jul 7, 2:53 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam52 min
Jul 7, 3:01 PM EDTSevere Thunderstorm WarningINDHoward, Tipton44 min
Jul 7, 3:04 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison41 min
Jul 7, 3:10 PM EDTSevere Thunderstorm WarningINDClinton, Hamilton, Howard, Tipton50 min
Jul 7, 3:26 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe34 min
Jul 7, 3:38 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph38 min
Jul 7, 3:40 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion50 min
Jul 7, 3:50 PM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tipton3 hr
Jul 7, 3:56 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Madison34 min
Jul 7, 3:58 PM EDTFlash Flood WarningINDDelaware, Hamilton, Henry, Madison, Tipton3 hr
Jul 7, 3:59 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Madison, Tipton31 min
Jul 7, 4:05 PM EDTSevere Thunderstorm WarningINDMorgan, Owen, Putnam40 min
Jul 7, 4:28 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion32 min
Jul 7, 5:24 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Monroe51 min
Jul 7, 5:29 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Montgomery, Morgan, Parke, Putnam31 min
Jul 7, 5:30 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby45 min
Jul 7, 5:56 PM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion47 hr
Jul 7, 5:56 PM EDTRiver Flood WarningINDCarroll, Howard14 hr
Jul 7, 6:07 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan23 min
Jul 7, 6:17 PM EDTRiver Flood WarningINDHamilton, Madison52 hr
Jul 7, 6:24 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vigo38 min
Jul 7, 6:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby29 min
Jul 7, 6:39 PM EDTAreal Flood WarningINDClinton, Howard, Tipton6 hr
Jul 7, 6:44 PM EDTAreal Flood WarningINDDelaware, Hamilton, Henry, Madison12 hr
Jul 7, 7:15 PM EDTSevere Thunderstorm WarningINDJackson, Jennings15 min
Jul 7, 7:21 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe39 min
Jul 7, 7:38 PM EDTFlash Flood WarningINDJackson, Jennings3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.